Position:
Lecturer
Department:
Department of Mathematics (DM)
Room:
NB 618
eMail:
Phone:
+421 259 325 341
Fax:
+421 252 495 177
Research activities:
Real functions, Multifunctions, Graph theory, Number theory
Availability:

Citations

  • Total citations       17
V. Baláž – J. Gogola – T. Visnyai: I(q)c-convergence of arithmetical functions. Journal of Number Theory, vol. 183, pp. 74–83, 2018.
  • Number of citations       1
  • Rita Giuliano Antonini – Mehmet Unver – Andrei Volodin: On the Concept of A-statistical Uniform Integrability and the Law of Large Numbers. Lobachevskii Journal of Mathematics, no. 12, vol. 40, pp. 2034–2042, 2019.
V. Baláž – T. Šalát: Uniform density u and corresponding I_u convergence. Mathematical Communications, no. 11, pp. 1–7, 2006.
  • Number of citations       8
  • Mursaleen, M. – Alotaibi, A. – Alghamdi, M.A.: I-Summability and I-approximation through invariant mean. JOURNAL OF COMPUTATIONAL ANALYSIS AND APPLICATIONS, no. 6, vol. 14, pp. 1049-1058, 2012.
  • Tas, E. – Yurdakadmin, T.: Characterization of uniform statistical convergence for double sequences. Miskolc Mathematical Notes, no. 2, vol. 13, pp. 543–553, 2012.
  • Das, P. – Savas, E.: Double uniform density and corresponding convergence of double sequences. Studia Scientiarum Mathematicarum Hungarica, no. 4, vol. 44, pp. 419-435, 2012.
  • Boccuto, A. – Dimitriou, X.: Modes of Ideal Continuity of (l)-Group-Valued Measures. International Mathematical Forum, no. 17, vol. 8, pp. 841 - 849, 2013.
  • Hazarika, B.: On σ-uniform density and ideal convergent sequences of fuzzy real numbers. Journal of Intelligent and Fuzzy Systems, no. 2, vol. 26, pp. 793-799, 2014.
  • E. Yilmaz – S.A. Mohiuddine – Y. Altin – H. Koyunbakan: Uniform lacunary statistical convergence on time scales. Int. J. Anal. Appl., no. 14, vol. 1, pp. 99-106, 2017.
  • Omer Kisi – Erhan Guler: Uniform I-lacunary statistical convergence. New Trends in Math. Sci., no. 6, vol. 4, pp. 142-153, 2018.
  • T. Yurdakadim – L. Miller-Van Wieren: Some results on uniform statistical cluster points. Turkish J. Math., no. 41, pp. 1133-1139, 2017.
V. Baláž – J. Červeňanský – P. Kostyrko – T. Šalát: I-konvergencia a I-spojitosť reálnych funkcií (in Bulgarian). Acta Mathematica, no. 5, pp. 43–50, 2002.
  • Number of citations       6
  • Boccuto, A. – Dimitriou, X.: Modes of Ideal Continuity of (l)-Group-Valued Measures. International Mathematical Forum, no. 17, vol. 8, pp. 841 - 849, 2013.
  • Banerjee, Amar Kumar – Banerjee, Apurba: I-CONVERGENCE CLASSES OF SEQUENCES AND NETS IN TOPOLOGICAL SPACES. JORDAN JOURNAL OF MATHEMATICS AND STATISTICS, no. 11, vol. 1, pp. 13-31, 2018.
  • Jamwal, Rohini – Jamwal, Renu – Jamwal, Dalip Singh: I-cluster points of filters. New Trends in Mathematical Sciences, no. 5, vol. 4, pp. 195-202, 2017.
  • SEVIM YEGUL – ERDINC DUNDAR: 0ON STATISTICAL CONVERGENCE OF SEQUENCES OF FUNCTIONS IN 2–NORMED SPACES. Journal of Classical Analysis, no. 1, vol. 10, pp. 49-57, 2017.
  • Amar Kumar Banerjee – Apurba Lahiri: A study on I-Cauchy sequences and I-divergence in S-metric spaces. Malaya Journal of Matematik, no. 2, vol. 6, pp. 326-330, 2018.
  • Jamwal, Rohini – Jamwal, Renu – Jamwal, Dalip Singh: More on I-cluster points of filters. New Trends in Math. Sci., no. 4, vol. 5, pp. 203-208, 2017.
V. Baláž – V. Kvasnička – J. Pospíchal: Two metrics in a Graph Theory Modeling of Organic Chemistry. Discrete applied mathematics, vol. 35, pp. 1–19, 1992.
  • Number of citations       1
  • Salas, J – Torra, V: Approximating degree sequences with regular graphic sequences. Electronic Notes in Discrete Mathematics, vol. 46, pp. 273–280, 2014.
V. Baláž – V. Kvasnička – K. Jaroslav – S. Milan: A Metric for Graphs. Časopis pro pestování matematiky, vol. 111, pp. 431–433, 1986.
  • Number of citations       1
  • Huilgol, M.I. – Ramaprakash, CH.: On Some Edge Rotation Distance Graphs. IOSR Journal of Mathematics, no. 6, vol. 10, pp. 16-25, 2014.
Facebook / Youtube

Facebook / Youtube

RSS